Inclusion Theorems for Section-Bounded Matrix Transformations.

Dennis C. Russell

Mathematische Zeitschrift (1970)

  • Volume: 113, page 255-265
  • ISSN: 0025-5874; 1432-1823

How to cite


Russell, Dennis C.. "Inclusion Theorems for Section-Bounded Matrix Transformations.." Mathematische Zeitschrift 113 (1970): 255-265. <>.

author = {Russell, Dennis C.},
journal = {Mathematische Zeitschrift},
keywords = {series, sequences},
pages = {255-265},
title = {Inclusion Theorems for Section-Bounded Matrix Transformations.},
url = {},
volume = {113},
year = {1970},

AU - Russell, Dennis C.
TI - Inclusion Theorems for Section-Bounded Matrix Transformations.
JO - Mathematische Zeitschrift
PY - 1970
VL - 113
SP - 255
EP - 265
KW - series, sequences
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.